# SDR AALA20120430017

- Difficulty date: April 30, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 36,520 hours, 14,959 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT RIGHT NUMBER 1 DOOR CRACKED AT BOTTOM 2 FASTENERS, FORWARD SIDE AT STATION 294.5 RIGHT BUTTLINE 60.  INSTALLED DOUBLER REPAIR PER SRM 51-70-11 AND ESO 61000.
